# SDR SWAA2022041982723

- Difficulty date: March 11, 2022
- Submitted: April 19, 2022
- Operation: Air carrier
- Aircraft: N7702A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33917
- Aircraft time: 58,738 hours, 31,443 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE TRAILING EDGE AREA DEFLECTION CONTROL RIB ON ORSS 273 AFT SIDE AT LT WING 2022-122223 / [01] REPLACED ANGLE TRAILING EDGE AREA DEFLECTION CONTROL RIB ON ORSS 273 AFT SIDE AT LT WING IAW B737-700 SRM-51-10-02 ITEM 9 AND DWG-115A2930 REV:- SEE INDIVIDUAL SIGN-OFF BELOW;[02] TASK COMPLETED   SEE INDIVIDUAL SIGN OFFS BELOW
